# SDR DATA20140923002

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 34,569 hours, 42,271 cycles
- Engine: Pwa PT6A67R
- System (JASC): 7320 · Fuel Controlling System
- Part: Flex Hose
- Part number: SD3746291XA
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW EXPERIENCED LT ENG SURGE.  RETURNED SAFELY TO POINT OF ORIGIN.  FOUND TO BE CAUSED BY ENG P2.5 BLEED AIR LEAK.  REPLACED P2.5 FLEXIBLE HOSE.
